Jump to content

AuguriesofInnocence

Member Since 03 Apr 2012
Offline Last Active May 22 2013 08:18 AM

Posts I've Made

In Topic: Repairing the long-term damage from Accutane

22 May 2013 - 08:02 AM

I just have to try and move past the accutane faze of my life, thinking about it too much isnt doing any good. Im going to try and get off the antidepressant slowly and go from there. I think Ive talked one person out of accutane, I hope so anyway. I am getting way too obsessive reading all the things which may or may not happen to me I cant stop telling everybody not to take accutane Im probably getting on peoples nerves but what can you do? We cant save everyone, if they dont want to be saved.

Goodbye for now people, I may or may not be back. Stay strong, Oli Girl, Livetoregret, hang in there,  and Cameron and Gladiatoro be nice remember who is the real enemy here neutral.gif

bye guys thanks for the info and help.


In Topic: Good Advice For The Hot Summer-Months

21 May 2013 - 12:30 PM

hey good idea! I remember reading about sage. I also get very hot in my sleep (and have weird dreams, prob a side effect of meds). I also read lemon balm extract or tea is cooling to the body as well.



sage tea, you know the herb sage as they use in turkey/sausages?

I dont like the taste much but its a good idea you can also use lemon balm to help cool the body :-)

sage?


In Topic: Repairing the long-term damage from Accutane

21 May 2013 - 11:56 AM

good god.

I hope you get a break soon Oli girl, you have certainly been through the ringer over and again.comfort.gif

 

what do you mean the one side of your thyroid is gone? Was it removed or did it disappear somehow?

hmm...You know I always thought about taking Iodine, but I am not sure if it would do me any good as shortly after accutane the right side of my thyroid is almost completly gone and the other side there is quite a bit left. For thoose who know and read my story which was linked, you will know that I was in really bad shape after accutane to point I could barely walk for almost a year and that accutane caused Grave's disease and when it hit it hit hard and fast! Grave's is a lot harder to treat and control vs hasimotos or low thyroid!

 

Anyways I was just curious on anyone thoughts???? - Jen

I developed a huge goiter to the point I could not swallow and my heart rate was 190 and it kept attacking my eyes (luckily my eyes went back in, but left with some lazy eye)  I tried natural treatments and standard medication (indocin, proprandol etc.)  for Graves, however it was full force attacking my body to point I had a small amt of radiation iodine and I mean very small! In Hasimoto's people and take synthyroid to control thier goiter and some are lucky that synthyroid stops the body from attacking the thyroid in Hasimoto's, Grave's not soo much! It was all very strange I might say


In Topic: Acutane Side Effects

20 May 2013 - 07:50 PM

I took accutane for 1 month and constantly felt like I was burning up. I slept naked in air conditioning with a fan... like I was having menopause!

9 months later, I still am still sun sensitive and have develped rosacea. Bleh.


In Topic: Repairing the long-term damage from Accutane

20 May 2013 - 04:38 PM

what do you mean the one side of your thyroid is gone? Was it removed or did it disappear somehow?

hmm...You know I always thought about taking Iodine, but I am not sure if it would do me any good as shortly after accutane the right side of my thyroid is almost completly gone and the other side there is quite a bit left. For thoose who know and read my story which was linked, you will know that I was in really bad shape after accutane to point I could barely walk for almost a year and that accutane caused Grave's disease and when it hit it hit hard and fast! Grave's is a lot harder to treat and control vs hasimotos or low thyroid!

 

Anyways I was just curious on anyone thoughts???? - Jen